Weibull, Jorgen W. Evolutionary Game Theory. Cambridge MA: MIT Press, 1995, 265 pp., $30.00
John M. Gates
American Journal of Agricultural Economics, 1996, vol. 78, issue 3, 850-853
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.2307/1243325 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:78:y:1996:i:3:p:850-853
Access Statistics for this article
American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu
More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().